# SDR R61A201501300088

- Difficulty date: January 30, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 27,568 hours, 20,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AROUND BOLT HOLES, CUT OUTS ON RT SHEAR PLATE AT FRAME 87-88 BOLT HOLES ARE CORRODED. MAINTENANCE R & R RT SHEAR PLATE AT FRAME 87-88 IAW SRM 51-20-02, 51-42-01 PN 170-91919-001, SHEAR PLATE.
